# SDR DHLA2009743DH682

- Difficulty date: November 17, 2008
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 950D BTWN S-26L AND S-27L FUSELAGE SKIN WITH DOUBLE HOLE.  REPAIRED FUSELAGE SKIN PANEL FROM BS 950C+16" TO BS 950D+6" BTWN S-25L AND S-28L IAW EO COO-2-53-496-08 DTD 12/24/08 DOCUMENTED ON FAA FORM 8110-3.
